New results on stabilization of Markovian jump systems with time delay

Full text for this resource is not available from the Research Repository.

Fei, Zhongyang, Gao, Huijun and Shi, Peng (2009) New results on stabilization of Markovian jump systems with time delay. Automatica, 45 (10). pp. 2300-2306. ISSN 0005-1098

Abstract

This paper studies the problem of stochastic stabilization for a class of Markovian jump systems with time delay. A new delay-dependent stochastic stability criterion on the stochastic stability of the system is derived based on a novel Lyapunov–Krasovskii functional (LKF) approach. The equivalence and superiority to existing results are demonstrated. Then a state feedback controller, which guarantees the stochastic stability of the closed-loop system, is designed. Illustrative examples are provided to show the reduced conservatism and effectiveness of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4285
DOI https://doi.org/10.1016/j.automatica.2009.06.020
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Keywords ResPubID17663, Markovian jump systems, stochastic stability, time delay, stabilization, linear matrix inequality (LMI)
Citations in Scopus 195 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login